On the controllability of the burger equation
ESAIM: Control, Optimisation and Calculus of Variations, Volume 3  (1998), p. 83-95
@article{COCV_1998__3__83_0,
     author = {Horsin, T.},
     title = {On the controllability of the burger equation},
     journal = {ESAIM: Control, Optimisation and Calculus of Variations},
     publisher = {EDP-Sciences},
     volume = {3},
     year = {1998},
     pages = {83-95},
     zbl = {0897.93034},
     mrnumber = {1612027},
     language = {en},
     url = {http://www.numdam.org/item/COCV_1998__3__83_0}
}
Horsin, T. On the controllability of the burger equation. ESAIM: Control, Optimisation and Calculus of Variations, Volume 3 (1998) , pp. 83-95. http://www.numdam.org/item/COCV_1998__3__83_0/

[1] F. Ancona, A. Marson: On the Attainable Set for Scalar Nonlinear Conservation Laws with Boundary Control, SIAM J. of control, to appear. | MR 1616586 | Zbl 0919.35082

[2] J-M. Coron: Global asymptotic stabilization for controllable systems without drift, Math. Control Signals Systems, 5, 1992, 295-312. | MR 1164379 | Zbl 0760.93067

[3] J-M. Coron: Contrôlabilité exacte frontière de l'équation d'Euler des fluides parfaits incompressibles bidimensionnels, C.-R. Acad. Sci. Paris, 317, Série 1, 1993, 271-276. | MR 1233425 | Zbl 0781.76013

[4] J-M. Coron: On the controllability of the 2-D incompressible Navier-Stokes equations with the Navier slip boundary conditions, ESAIM: Control, Optimisation and Caleulus of Variations, http://www.emath.fr/cocv/, 1, 1996, 35-75. | Numdam | MR 1393067 | Zbl 0872.93040

[5] J.I. Diaz: Sobre la controlabilidad aproximada de problemas no lineales disipativos, proceedings of Jornadas Hispano-Francsas sobre Control de sistemas distribuidos, A. Valle ed., Univ. de Malága, 1990, 41-48. | MR 1108869 | Zbl 0752.49002

[6] C. Fabre, J-P. Puel, E. Zuazua: Contrôlabilité approchée de l'équation de la chaleur semilinaire, C.-R. Acad. Sci. Paris, 315, Série 1, 1992, 807-812. | MR 1184907 | Zbl 0770.35009

[7] C. Fabre, J-P. Puel, E. Zuazua: Approximate Controllability of the semilinear heat equation, Proc. of the Royal Soc. of Edinburgh, 125A, 1995, 31-61. | MR 1318622 | Zbl 0818.93032

[8] A. Fursikov, O. Yu. Imanuvilov: On controllability of certain systems simulating a fluid flow, IMA vol. in Math. and its Appl. Flow Control, M.D. Gunzburger ed., Springer Verlag, New York, 68, 1994. | MR 1348646 | Zbl 0922.93006

[9] A. Fursikov, O. Yu. Imanuvilov: Controllability of evolution equations, Lecture Notes Series 34, Res. Imst., Math. GARC, Seoul National University, 1996. | MR 1406566 | Zbl 0862.49004

[10] M. Gisclon: Etude des conditions aux limites pour des systèmes strictement hyperboliques, via l'approximation parabolique, Thèse de l'université Lyon I, 1996. | Zbl 0869.35061

[11] G. Godlevski, P.A. Raviart: Hyperbolic systems of conservation laws, Ellipses, 1990. | Zbl 0768.35059

[12] P.D. Lax: Hyperbolic systems of conservation laws and the mathematical theory of shock waves, Regional Conference Series in Applied Mathematics, 11, SIAM: Philadelphia, 1973. | MR 350216 | Zbl 0268.35062

[13] P. Le Floch: Explicit Formula for Scalar Nonlinear Conservation Laws with boundary condition, Math. Methods Appl. Sci., 10, 1988, 265-287. | MR 949657 | Zbl 0679.35065

[14] B.J. Lucier: Regularity through approximation for scalar conservation laws, SIAM J. Math. Anal., 19, 1988, 763-773. | MR 946641

[15] O.A. Oleinik: Discontinuous solutions of nonlinear differential equations, Usp. Math. Nauk (N.S.), 12, 1957, 3-73; English translation: Amer. Math. Soc. Transl., 26, Ser. 2, 95-172. | MR 151737 | Zbl 0131.31803

[16] L. Rosier: Exact Boundary Controllability for the Korteveg-de Vries Equation on a Bounded Domain, ESAIM: Control, Optimisation and Calculus of Variations, http://www.emath.fr/cocv/, 2, 1997, 33-55. | Numdam | MR 1440078 | Zbl 0873.93008

[17] D.L. Russell: Exact boundary value controllability theorems for wave and heat processes in starcomplemented regions, in Differential Games and Control Theory, Roxin, Liu and Sternberg Eds., Marcel Dekker, New York, 1974, 291-319. | MR 467472 | Zbl 0308.93007

[18] A.I. Vol'Pert: The spaces BV and quasilinear equations, Math. USSR Sbornik, 2, 1967, 225-267. | MR 216338 | Zbl 0168.07402